Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2011, 3:21 PM MDT for De Baca County, Guadalupe County, Quay County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2011, 3:21 PM MDT (21:21 UTC)
- Expired
- Sep 14, 2011, 4:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 54 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS55 KABQ 142121
SVRABQ
NMC011-019-037-142200-
/O.NEW.KABQ.SV.W.0060.110914T2121Z-110914T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT WED SEP 14 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 400 PM MDT
* AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EXTREME EAST CENTRAL GUADALUPE COUNTY...OR ABOUT 28 MILES NORTH OF
FORT SUMNER...AND MOVING EAST AT 25 MPH. STRONG WINDS WILL PRECEDE
HEAVY RAINFALL BY UP TO 20 MINUTES.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHWESTERN QUAY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS AND LARGE HAIL CAN SPREAD QUICKLY ACROSS OPEN RANGELAND.
&&
LAT...LON 3515 10389 3482 10386 3459 10419 3478 10431
3489 10426 3503 10427
TIME...MOT...LOC 2121Z 273DEG 20KT 3487 10412
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:18 PM MDT, 3 minutes earlier.
Area forecast discussion, Sep 14, 3:18 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT WED SEP 14 2011 .DISCUSSION...DYNAMIC WEATHER PATTERN IS CURRENTLY UNFOLDING OVER NEW MEXICO. THE UPPER LOW HAS BEEN STUBBORN TO PUSH EAST OF CALIFORNIA...AND IS MOVING A BIT SLOWER THAN MODELS WERE INDICATING WHILE KEEPING A BETTER SYMMETRY AND CLOSED CIRCULATION. THIS HAS KEPT DIFFLUENT SOUTHWESTERLY FLOW OVER NEW MEXICO WITH SOME UPPER LEVEL DYNAMIC FORCING THAT WAS ALLUDED TO EARLIER THIS MORNING IN THE PREVIOUS DISCUSSION. BEST WAVE OF FORCING HAS PUSHED NORTH OF THE COLORADO BORDER...BUT SOME ISOLATED TO SCATTERED CELLS ARE STILL BEING DRIVEN OVER THE SOUTHERN HALF OF THE STATE AS WELL. THESE SOUTHERN STORMS ARE BEING ENHANCED SOME BY MORE INSTABILITY THAT HAS OCCURRED UNDER SPOTTY CLEARINGS. STORMS ARE PUSHING QUICKLY TO THE NORTHEAST...AND THOSE OVER THE EAST CENTRAL PLAINS HAVE MET UP WITH THE SURFACE FRONT...TURNING STRONG TO SEVERE. IT APPEARS THAT STORMS WILL BECOME MORE ELEVATED AND WEAKER ONCE INTO THE MORE STABLE POST FRONTAL ZONE OF THE FARTHER NORTHEASTERN PLAINS. THUS AREAS ALONG AND NEAR THE BOUNDARY WILL BE OF MOST CONCERN REGARDING HAIL AND WIND THREATS. THIS AREA SHOULD SPREAD FARTHER SOUTH INTO THE EVENING WITH THE SEVERE THREAT TAPERING OFF INTO THE LATE EVENING. BY THIS TIME THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN SHOULD SEE ENOUGH UPSLOPE TO AID IN PRECIPITATION DEVELOPMENT. THE WESTERN ZONES WILL LIKELY OBSERVE SOME DECREASE IN COVERAGE BY THE LATE EVENING...BUT SOME REMNANT DIFFLUENCE/JET DYNAMICS WILL KEEP THINGS FROM DYING OFF COMPLETELY. EARLIER THE FRONT SEEMED TO BE ON A SPEEDIER PROGRESSION INTO THE NORTHEAST AS THE UPPER LOW HUNG BACK FARTHER WEST...BUT THE FRONT HAS SHOWN SOME DRASTIC LOSS IN SPEED OVER THE PAST COUPLE OF HOURS. THIS POSES ENORMOUS DIFFICULTY IN PINPOINTING THE ARRIVAL OF THE BOUNDARY THROUGH THE GAPS/CANYONS OF THE CENTRAL MOUNTAIN CHAIN...BUT HAVE HEDGED TOWARD OR JUST SLIGHTLY AFTER THE MIDNIGHT HOUR IN THE MIDDLE RIO GRANDE VALLEY. DESPITE A LACK OF CONTINUITY IN THE ARRIVAL TIME...THE SPEEDS HAVE BEEN FAIRLY CONSISTENT...LOOKING TO STAY BELOW WIND ADVISORY CRITERIA. THE BOUNDARY IS EXPECTED TO MAKE TO THE CONTINENTAL DIVIDE BEFORE MID DAY THURSDAY. EAST SLOPE AREAS OF THE CENTRAL MOUNTAIN CHAIN WILL REMAIN IN AN UPSLOPE FLOW REGIME THAT SHOULD KEEP GENEROUS SHOWER AND ISOLATED STORM COVERAGE ONGOING WHILE THE EASTERN SLOPES OF THE JEMEZ...WEST CENTRAL...AND SOME SOUTHWESTERN MOUNTAINS UTILIZE THE UPSLOPE FLOW FOR ADDITIONAL STORM GENESIS. SOME DECENT SHEAR PROFILES WILL ALSO BE IN PLACE OVER MUCH OF THE CENTRAL TO WESTERN SECTIONS OF NEW MEXICO...LEADING TO SOME STRONG AND PERHAPS SEVERE STORMS ROLLING OFF OF THE DIVIDE. IN THE EAST THE POST FRONTAL AIRMASS WILL HAVE STABILIZED SIGNIFICANTLY IN THE EASTERN PLAINS...AND THIS SHOULD KEEP THINGS MORE STRATIFORM THAN CONVECTIVE. TEMPERATURES WILL BE THE OTHER NOTABLE...STRUGGLING TO REACH THE LOW 60S IN SOME OF THE NORTHEASTERN PLAINS THURSDAY AFTERNOON. THE ENTIRE FORECAST AREA WILL RUN 5 TO 20 DEGREES BELOW NORMAL...WITH MOST OF THE EASTERN PLAINS OBSERVING THE GREATEST ANOMALIES. A HINT OF SOUTHWESTERLY FLOW IS PROGGED BY THE MODELS FOR FRIDAY WITH THE REMNANTS OF THE AFOREMENTIONED UPPER LOW SHEARING APART. SURFACE WINDS WILL VEER WITH A SOUTH SOUTHWEST COMPONENT OBSERVED OVER MOST AREAS...AND THIS WILL CONSEQUENTLY ALLOW TEMPERATURES TO BEGIN REBOUNDING. READINGS WILL STILL RUN SLIGHTLY BELOW NORMAL THOUGH...AND NO MAJOR FOCUS FOR PRECIPITATION IS EXPECTED OTHER THAN SOME DIURNAL HEATING AND WEAK POSITIVE VORTICITY ADVECTION OVER SOME OF THE NORTHERN ZONES. THIS WEEKEND...THINGS LOOK EVEN QUIETER. THE UPSTREAM TROUGH THAT WAS ADVERTISED TO TAKE SHAPE APPEARS TO BE ON HIATUS...AND DRIER AIR WITHIN THE LIGHTER WEST SOUTHWEST FLOW ALOFT WILL PUT THE KIBOSH ON ANY ROBUST STORM DEVELOPMENT. THE FLOW WILL THEN TURN NORTHWESTERLY WITH THE POTENTIAL FOR A BACK DOOR FRONTAL PUSH BY SUNDAY OR EARLY NEXT WEEK. HIGH AMPLITUDE RIDGE TAKES SHAPE THEREAFTER. && .AVIATION...ACTIVE AFTERNOON AND EVENING ANTICIPATED ACROSS MUCH OF NEW MEXICO EXCEPT PERHAPS THE NORTHWEST. SURFACE COLD FRONT LOCATED OVER THE NORTHEAST PLAINS WILL GRADUALLY PUSH SOUTH AND WEST. DYNAMICS FROM THE UPPER LOW OVER NORTHERN ARIZONA WILL INTERACT WITH THE BOUNDARY TO PRODUCE SCATTERED SHOWERS AND STORMS FROM THE RIO GRANDE VALLEY WEST TO ARIZONA. SHOWERS AND STORMS WILL BE NUMEROUS FROM THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE HIGHLANDS AND PLAINS. SOME OF THE STORMS COULD BE SEVERE WITH DOWNBURST WINDS...HAIL AND TORRENTIAL DOWNPOURS THE MAIN THREATS. MVFR TO IFR CIGS AND VSBYS WILL BE POSSIBLE ALONG WITH MOUNTAIN OBSCURATIONS. MOST TAF SITES WILL BE IMPACTED BUT TO WHAT DEGREE IS UNCERTAIN. WILL MAINTAIN VICINITY AND TEMPO GROUPS BUT AMENDMENTS MAY BE NEEDED AS TRENDS CHANGE. LATER TONIGHT INTO THURSDAY EXPECT LOW CLOUDS...LIGHT RAIN/SHOWERS AND SOME FOG FROM THE CENTRAL MOUNTAINS EAST. REDUCED VSBYS AND CIGS EXPECTED. THE COLD FRONT WILL RACE THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN AND PRODUCE A MODERATE TO STRONG EAST CANYON WIND EVENT AT KABQ. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. KW && .FIRE WEATHER...SCATTERED SHOWERS AND STORMS THE REMAINDER OF TODAY AND TONIGHT WEST OF THE CENTRAL MOUNTAIN CHAIN WITH NUMEROUS STORMS EXPECTED OVER THE EAST AND NORTHEAST WHERE WETTING RAINFALL POTENTIAL WILL BE GREATEST. SOME OF THE STORMS MAY ALSO REACH SEVERE CRITERIA PRODUCING HAIL...DOWNBURST WINDS...TORRENTIAL RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE STRONG COLD FRONT WILL RACE WEST ACROSS THE HIGHLANDS LATER TODAY AND THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. A MODERATE TO STRONG EAST CANYON WIND EVENT IS ANTICIPATED ESPECIALLY WITHIN THE ABQ METRO AREA. THE FRONTAL PASSAGE WILL BRING A SURGE OF MOISTURE ALL THE WAY TO THE CONTINENTAL DIVIDE WITH EXCELLENT HUMIDITY RECOVERIES EXPECTED. LOW LEVEL MOISTURE...SHOWER AND THUNDERSTORM CHANCES WILL STICK AROUND ON THURSDAY BEFORE THE WESTERLIES BEGIN TO TAKE OVER BY FRIDAY AND THROUGH THE WEEKEND. AN OVERALL DRYING TREND WILL TAKE PLACE BY THE WEEKEND WITH A RETURN TO WARMER TEMPERATURES. A WEAK BACKDOOR COLD FRONT COULD EDGE INTO THE FAR NORTHEAST PLAINS ON SUNDAY PROVIDING AN ISOLATED STORM THREAT BUT OTHER THAN THAT...RAIN CHANCES LOOK MINIMAL THROUGH AT LEAST THE END OF NEXT WEEK. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 71 51 72 / 30 30 20 20 DULCE........................... 44 65 43 66 / 40 40 30 30 CUBA............................ 46 64 45 67 / 50 50 40 30 GALLUP.......................... 48 69 47 71 / 30 30 20 20 EL MORRO........................ 44 66 43 68 / 30 40 30 20 GRANTS.......................... 47 68 47 70 / 40 50 30 20 QUEMADO......................... 46 70 46 71 / 30 30 30 20 GLENWOOD........................ 53 79 54 79 / 30 20 20 20 CHAMA........................... 39 60 36 60 / 50 50 40 40 LOS ALAMOS...................... 47 62 46 67 / 50 40 30 30 PECOS........................... 45 61 44 66 / 80 50 40 30 CERRO/QUESTA.................... 43 62 40 64 / 60 50 40 30 RED RIVER....................... 36 55 36 57 / 90 60 50 40 ANGEL FIRE...................... 37 57 33 60 / 80 60 40 30 TAOS............................ 47 64 42 67 / 60 40 30 30 MORA............................ 46 59 42 66 / 90 60 50 30 ESPANOLA........................ 45 69 45 73 / 50 40 30 20 SANTA FE........................ 49 64 47 68 / 50 50 40 20 SANTA FE AIRPORT................ 51 66 50 71 / 40 50 30 20 ALBUQUERQUE FOOTHILLS........... 54 69 54 73 / 30 30 30 20 ALBUQUERQUE HEIGHTS............. 57 71 57 74 / 30 30 30 20 ALBUQUERQUE VALLEY.............. 53 74 51 76 / 30 30 30 20 ALBUQUERQUE WEST MESA........... 53 74 52 76 / 30 30 30 20 LOS LUNAS....................... 53 76 51 78 / 30 30 30 20 RIO RANCHO...................... 55 73 54 76 / 30 30 30 20 SOCORRO......................... 58 80 57 79 / 30 30 30 20 SANDIA PARK/CEDAR CREST......... 43 69 42 72 / 60 50 50 30 TIJERAS......................... 54 71 51 73 / 60 50 40 20 MORIARTY/ESTANCIA............... 50 67 47 73 / 70 50 50 30 CLINES CORNERS.................. 48 60 48 70 / 80 60 50 30 GRAN QUIVIRA.................... 50 72 53 73 / 50 50 40 30 CARRIZOZO....................... 55 76 55 76 / 40 40 30 20 RUIDOSO......................... 49 66 50 68 / 50 50 50 30 CAPULIN......................... 46 58 45 72 / 90 50 30 20 RATON........................... 49 63 47 75 / 90 50 40 20 SPRINGER........................ 49 63 49 76 / 80 50 30 20 LAS VEGAS....................... 47 59 47 70 / 90 50 40 30 CLAYTON......................... 48 62 51 77 / 90 40 30 20 ROY............................. 50 59 52 74 / 80 50 30 20 CONCHAS......................... 53 62 55 80 / 80 40 30 20 SANTA ROSA...................... 51 60 55 79 / 70 40 40 30 TUCUMCARI....................... 54 63 57 81 / 80 40 30 20 CLOVIS.......................... 53 64 55 77 / 70 40 30 20 PORTALES........................ 52 65 54 78 / 70 40 30 20 FORT SUMNER..................... 55 66 56 80 / 70 40 40 20 ROSWELL......................... 61 72 59 83 / 50 50 40 30 PICACHO......................... 57 69 56 79 / 50 50 50 30 ELK............................. 53 66 51 75 / 50 50 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52/17
Hazardous weather outlook, Sep 14, 5:53 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 553 AM MDT WED SEP 14 2011 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 553 AM MDT WED SEP 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A POTENT BACK DOOR COLD FRONT AND AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY CROSSING THE CENTRAL AND SOUTHERN ROCKIES WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAIN TODAY AND ESPECIALLY TONIGHT. THE HEAVIEST RAIN WILL FAVOR THE NORTHERN MOUNTAINS AND PARTS OF EAST CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON...THEN MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN SHOULD RECEIVE FROM 0.5 TO 1.5 INCHES OF RAIN TONIGHT. LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE WITH THE POTENTIAL FOR FLASH FLOODING. FURTHER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF LAS VEGAS TO AROUND CONCHAS...SANTA ROSA...FORT SUMNER...CLOVIS AND PORTALES THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS CENTRAL AND NORTHERN NEW MEXICO ON THURSDAY. SOME THUNDERSTORMS MAY TURN SEVERE THURSDAY AFTERNOON AND POSSIBLY INTO THE EVENING ACROSS THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND LOWER RIO GRANDE VALLEY. AGAIN...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS IN SAN MIGUEL...GUADALUPE...QUAY DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES. SPOTTER ACTIVATION MAY ALSO BE REQUIRED THURSDAY AFTERNOON AND EARLY EVENING IN GUADALUPE...TORRANCE...SOCORRO...LINCOLN AND SOUTHWEST CHAVES COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. 44
In the hours before
Special weather statement, Sep 14, 1:16 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT WED SEP 14 2011
NMZ508-141945-
SOUTHWEST MOUNTAINS-
116 PM MDT WED SEP 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATRON COUNTY THROUGH
145 PM MDT...
AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF GILA HOT SPRINGS...OR ABOUT 21
MILES NORTH OF SILVER CITY...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...GILA HOT SPRINGS AND
BEAVERHEAD.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3347 10799 3321 10799 3320 10800 3319 10838
3346 10839
TIME...MOT...LOC 1916Z 210DEG 28KT 3312 10820
GUYERSpecial weather statement, Sep 14, 2:07 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 207 PM MDT WED SEP 14 2011 NMZ533-142030- GUADALUPE COUNTY- 207 PM MDT WED SEP 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH 230 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF SANTA ROSA...MOVING NORTH AT 10 MPH. PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...INTERSTATE 40 BETWEEN MILE MARKERS 277 AND 295...AND CUERVO. FUNNEL CLOUDS ARE POSSIBLE IN THE VICINITY OF THIS THUNDERSTORMS. LOCALIZED DAMAGE TO LIGHTWEIGHT STRUCTURES SUCH AS OUT BUILDINGS...CARPORTS AND PATIO COVERS...AS WELL AS TREE BRANCHES AND STREET SIGNS...IS POSSIBLE. && LAT...LON 3500 10471 3514 10429 3495 10431 3490 10470 TIME...MOT...LOC 2006Z 197DEG 10KT 3498 10454 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 1:16 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 14, 2:07 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| Sep 14, 2:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 34 min |
| Sep 14, 2:52 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay | 83 min |
| Sep 14, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 30 min |
| Sep 14, 3:23 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Sep 14, 3:27 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Sep 14, 3:48 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Sep 14, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt, San Miguel | 64 min |
| Sep 14, 4:42 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 108 min |
| Sep 14, 4:53 PM MDT | Special Weather Statement | ABQ | Quay | 22 min |
| Sep 14, 5:09 PM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| Sep 14, 5:43 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Sep 14, 5:48 PM MDT | Special Weather Statement | ABQ | Colfax | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.